@article{TRSPY_2015_290_a23,
author = {A. Yu. Golovko},
title = {Additive and multiplicative anisotropic estimates for integral norms of differentiable functions on irregular domains},
journal = {Informatics and Automation},
pages = {293--303},
year = {2015},
volume = {290},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TRSPY_2015_290_a23/}
}
TY - JOUR AU - A. Yu. Golovko TI - Additive and multiplicative anisotropic estimates for integral norms of differentiable functions on irregular domains JO - Informatics and Automation PY - 2015 SP - 293 EP - 303 VL - 290 UR - http://geodesic.mathdoc.fr/item/TRSPY_2015_290_a23/ LA - ru ID - TRSPY_2015_290_a23 ER -
A. Yu. Golovko. Additive and multiplicative anisotropic estimates for integral norms of differentiable functions on irregular domains. Informatics and Automation, Modern problems of mathematics, mechanics, and mathematical physics, Tome 290 (2015), pp. 293-303. http://geodesic.mathdoc.fr/item/TRSPY_2015_290_a23/
[1] Besov O.V., “Teorema vlozheniya Soboleva dlya oblasti s neregulyarnoi granitsei”, Mat. sb., 192:3 (2001), 3–26 | DOI | MR | Zbl
[2] Besov O.V., “Integralnye otsenki differentsiruemykh funktsii na neregulyarnykh oblastyakh”, Mat. sb., 201:12 (2010), 69–82 | DOI | MR
[3] Besov O.V., Ilin V.P., Nikolskii S.M., Integralnye predstavleniya funktsii i teoremy vlozheniya, Nauka, M., 1996 | MR
[4] Golovko A.Yu., “Multiplikativnye neravenstva tipa Galyardo–Nirenberga dlya oblastei s neregulyarnoi granitsei”, Tr. MFTI, 4:4 (2012), 31–40
[5] Ilin V.P., “Nekotorye neravenstva v funktsionalnykh prostranstvakh i ikh primenenie k issledovaniyu skhodimosti variatsionnykh protsessov”, Tr. MIAN, 53 (1959), 64–127 | Zbl
[6] Labutin D.A., “Neuluchshaemost neravenstv Soboleva dlya klassa neregulyarnykh oblastei”, Tr. MIAN, 232 (2001), 218–222 | MR | Zbl
[7] Mazya V.G., Prostranstva S.L. Soboleva, Izd-vo LGU, L., 1985 | MR
[8] Sobolev S.L., Nekotorye primeneniya funktsionalnogo analiza v matematicheskoi fizike, Nauka, M., 1988 | MR
[9] Stein I.M., Singulyarnye integraly i differentsialnye svoistva funktsii, Mir, M., 1973 | MR
[10] Trushin B.V., “Teoremy vlozheniya Soboleva dlya nekotorogo klassa anizotropnykh neregulyarnykh oblastei”, Tr. MIAN, 260 (2008), 297–319 | MR | Zbl
[11] Gagliardo E., “Ulteriori proprietà di alcune classi di funzioni in più variabili”, Ricerche Mat., 8 (1959), 24–51 | MR | Zbl
[12] Nirenberg L., “On elliptic partial differential equations”, Ann. Sc. Norm. Super. Pisa. Sci. Fis. Mat. Ser. 3, 13 (1959), 115–162 | MR | Zbl